# SDR DALA2015082705238

- Difficulty date: August 15, 2015
- Submitted: August 27, 2015
- Operation: Air carrier
- Aircraft: N139DL
- Make and model: Boeing 767332
- Aircraft serial: 25984
- Aircraft time: 72,460 hours, 29,230 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY SEAT MOUNTED LIGHT DAMAGED AT SEAT 12B.   REPLACED BUMPER, SHROUD AND REPLACED THE LAMP.  SYSTEM OPS NORMAL.
